On a functional equation related to two-sided centralizers

Journal Title: Annales Mathematicae Silesianae - Year 2018, Vol 32, Issue

Abstract

The main aim of this manuscript is to prove the following result. Let $n >2$ be a fixed integer and $R$ be a $k$-torsion free semiprime ring with identity, where $k∈{2,n−1,n}$. Let us assume that for the additive mapping $T:R→R$ $$3T(x^n) =T(x)x^{n−1}+xT(x^{n−2})x+x^{n−1}T(x), x∈R,$$ is also fulfilled. Then $T$ is a two-sided centralizer.

Authors and Affiliations

Irena Kosi-Ulbl

Keywords

Related Articles

Multi ping-pong and an entropy estimate in groups

We provide an entropy estimate from below for a finitely generated group of transformation of a compact metric space which contains a ping-pong game with several players located anywhere in the group.

A general fixed point theorem for implicit cyclic multi-valued contraction mappings

In this paper, a general fixed point theorem for cyclic multi-valued mappings satisfying an implicit relation from [19] different from implicit relations used in [13] and [23], generalizing some results from [22], [15],...

On stability of the Cauchy functional equation in groupoids

We give some stability results for the functional equation $a(xy)=a(x)+a(y)$, where $a:G→E$, $G$ being a groupoid and $E$ a Banach space.

Fixed point results satisfying rational type contractive conditions in complex valued metric spaces – revisited

In our previous work titled “Fixed Point Results Satisfying Rational type Contractive Conditions in Complex Valued Metric Spaces” [Ann. Math. Sil. 30 (2016), 89–110], some errors has been made in the main results (Theore...

Stability of functional equations in dislocated quasi-metric spaces

We present a result on the generalized Hyers–Ulam stability of a functional equation in a single variable for functions that have values in a complete dislocated quasi-metric space. Next, we show how to apply it to prove...

Download PDF file
  • EP ID EP524823
  • DOI 10.1515/amsil-2017-0014
  • Views 139
  • Downloads 0

How To Cite

Irena Kosi-Ulbl (2018). On a functional equation related to two-sided centralizers. Annales Mathematicae Silesianae, 32(), 227-235. https://europub.co.uk/articles/-A-524823